# SDR 03FDEA01442

- Difficulty date: August 30, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP I/B HINGE (FLAP SIDE) UPPER ATTACHMENT BORE FOUND   CORRODED.  LT WING- O/B FLAP I/B HINGE (FLAP SIDE) UPPER ATTACHMENT BORE   CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71894.  WINGS - TRAILING   EDGE & TRAILING EDGE DEVICES - LT OUTBOARD FLAP INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
